# SDR 2012FA0000165

- Difficulty date: March 15, 2012
- Submitted: March 22, 2012
- Operation: General aviation
- Aircraft: N172EF
- Make and model: Cessna 172S
- Aircraft serial: 17280876
- Aircraft time: 2,482 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Part number: 161102101R
- Condition: Broken
- Location: Cockpit Seat
- Part time: 2,482 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF TWO ATTACHING CABLES FOR THE SEAT TRACK LOCK PINS,  FOUND BROKEN AT THE SWEDGE POINT, LEAVING THE CABLE FLAPPING LOOSE AND ONLY ONE PIN LOCKED IN SEAT TRACK.  PULLING ON TEE HANDLE ONLY RELEASED PIN ON ONE SIDE.  R & R CABLE ASSY. OPS CHECKED GOOD. CABLE ASSY BELIEVED TO BE ORIGINAL SINCE NEW.
